# SDR AALA202505024794

- Difficulty date: April 28, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 23,807 hours, 9,522 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M10411
- Condition: No Test
- Location: Zone 200
- Part time: 26,510 hours, 10,271 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT 1OWL, FORWARD LEFT / DECODER ENCODER UNIT B (300RH1) FAULT DISPLAYED DURING SYSTEM TEST. MAINTENANCE REPLACED THE L1 DOOR SLIDEAND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WITH NO FAULTS NOTED PER TASK CARD 26L00025011.
